Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
49 Publications
2008 | Book Chapter | LibreCat-ID: 54831
Rösler, Margit, and Michael Voit. “Dunkl Theory, Convolution Algebras, and Related Markov Processes.” Harmonic and Stochastic Analysis of Dunkl Processes, Hermann Mathematiques, 2008, pp. 1–112.
LibreCat
2008 | Journal Article | LibreCat-ID: 39941
Rösler, Margit, and Michael Voit. “A Limit Relation for Dunkl-Bessel Functions of Type A and B.” Symmetry, Integrability and Geometry: Methods and Applications, vol. 4, no. 083, SIGMA (Symmetry, Integrability and Geometry: Methods and Application), 2008, p. 9pp, doi:10.3842/sigma.2008.083.
LibreCat
| DOI
2007 | Journal Article | LibreCat-ID: 39947
Rösler, Margit. “Bessel Convolutions on Matrix Cones.” Compositio Mathematica, vol. 143, no. 03, Wiley, 2007, pp. 749–79, doi:10.1112/s0010437x06002594.
LibreCat
| DOI
2006 | Journal Article | LibreCat-ID: 39948
Rösler, Margit, and Michael Voit. “SU(d)-Biinvariant Random Walks on SL(d,C) and Their Euclidean Counterparts.” Acta Applicandae Mathematicae, vol. 90, no. 1–2, Springer Science and Business Media LLC, 2006, pp. 179–95, doi:10.1007/s10440-006-9035-4.
LibreCat
| DOI
2005 | Journal Article | LibreCat-ID: 39951
Rösler, Margit, and Holger Rauhut. “Radial Multiresolution in Dimension Three.” Constructive Approximation, vol. 22, no. 2, Springer Science and Business Media LLC, 2005, pp. 193–218, doi:10.1007/s00365-004-0587-0.
LibreCat
| DOI
2005 | Conference Paper | LibreCat-ID: 39949
Rösler, Margit, and MICHAEL VOIT. “Deformations of Convolution Semigroups on Commutative Hypergroups.” Infinite Dimensional Harmonic Analysis III, World Scientific Publ., 2005, pp. 249–264, doi:10.1142/9789812701503_0016.
LibreCat
| DOI
2004 | Journal Article | LibreCat-ID: 40320
Rösler, Margit, and Michael Voit. “Positivity of Dunkl’s Intertwining Operator via the Trigonometric Setting.” International Mathematics Research Notices, no. 63, Oxford University Press, 2004, pp. 3379–3389, doi:10.48550/ARXIV.MATH/0405368.
LibreCat
| DOI
2003 | Book Chapter | LibreCat-ID: 39956
Rösler, Margit. “Dunkl Operators: Theory and Applications.” Lecture Notes in Mathematics, Springer Berlin Heidelberg, 2003, pp. 93–135, doi:10.1007/3-540-44945-0_3.
LibreCat
| DOI
2003 | Journal Article | LibreCat-ID: 39957
Rösler, Margit. “A Positive Radial Product Formula for the Dunkl Kernel.” Transactions of the American Mathematical Society, vol. 355, no. 6, American Mathematical Society (AMS), 2003, pp. 2413–2438, doi:10.48550/ARXIV.MATH/0210137.
LibreCat
| DOI
2002 | Journal Article | LibreCat-ID: 39959
Rösler, Margit, and Marcel de Jeu. “Asymptotic Analysis for the Dunkl Kernel.” Journal of Approximation Theory, vol. 119, no. 1, Elsevier BV, 2002, pp. 110–26, doi:10.1006/jath.2002.3722.
LibreCat
| DOI
2000 | Conference Paper | LibreCat-ID: 40652
Rösler, Margit. “One-Parameter Semigroups Related to Abstract Quantum Models of Calogero Type.” Infinite Dimensional Harmonic Analysis (Kyoto 1999), Gräbner-Verlag, 2000, pp. 290–305.
LibreCat
2000 | Conference Paper | LibreCat-ID: 40172
Rösler, Margit. “Short-Time Estimates for Heat Kernels Associated with Root Systems.” Special Functions (HongKong 1999), World Scientific, 2000, pp. 309–23, doi:10.1142/9789812792303_0024.
LibreCat
| DOI
1999 | Journal Article | LibreCat-ID: 40666
Rösler, Margit. “An Uncertainty Principle for Hankel Transforms.” Proceedings of the American Mathematical Society, vol. 127, no. 1, American Mathematical Society (AMS), 1999, pp. 183–194.
LibreCat
1999 | Misc | LibreCat-ID: 54833
Rösler, Margit. Contributions to the Theory of Dunkl Operators. 1999.
LibreCat
| Files available
1999 | Journal Article | LibreCat-ID: 40184
Rösler, Margit. “An Uncertainty Principle for the Dunkl Transform.” Bulletin of the Australian Mathematical Society, vol. 59, no. 3, Cambridge University Press (CUP), 1999, pp. 353–60, doi:10.1017/s0004972700033025.
LibreCat
| DOI
1999 | Journal Article | LibreCat-ID: 40189
Rösler, Margit. “Positivity of Dunkl’s Intertwining Operator.” Duke Mathematical Journal, vol. 98, no. 3, Duke University Press, 1999, pp. 445–63, doi:10.1215/s0012-7094-99-09813-7.
LibreCat
| DOI
1999 | Journal Article | LibreCat-ID: 40192
Rösler, Margit, and Michael Voit. “Partial Characters and Signed Quotient Hypergroups.” Canadian Journal of Mathematics, vol. 51, no. 1, Canadian Mathematical Society, 1999, pp. 96–116, doi:10.4153/cjm-1999-006-6.
LibreCat
| DOI
1998 | Journal Article | LibreCat-ID: 54821
Rösler, Margit. “Generalized Hermite Polynomials and the Heat Equation for Dunkl Operators.” Communications in Mathematical Physics, vol. 192, no. 3, Springer Science and Business Media LLC, 1998, pp. 519–42, doi:10.1007/s002200050307.
LibreCat
| DOI
1998 | Journal Article | LibreCat-ID: 40197
Rösler, Margit, and Michael Voit. “Biorthogonal Polynomials Associated with Reflection Groups and a Formula of Macdonald.” Journal of Computational and Applied Mathematics, vol. 99, no. 1–2, Elsevier BV, 1998, pp. 337–51, doi:10.1016/s0377-0427(98)00168-x.
LibreCat
| DOI
1998 | Journal Article | LibreCat-ID: 40200
Rösler, Margit, and Michael Voit. “Markov Processes Related with Dunkl Operators.” Advances in Applied Mathematics, vol. 21, no. 4, Elsevier BV, 1998, pp. 575–643, doi:10.1006/aama.1998.0609.
LibreCat
| DOI